Title of article
A -approximation algorithm for parallel machine scheduling with controllable processing times
Author/Authors
Feng Zhang، نويسنده , , Guochun Tang، نويسنده , , Zhi-Long Chen، نويسنده ,
Issue Information
دوماهنامه با شماره پیاپی سال 2001
Pages
7
From page
41
To page
47
Keywords
Scheduling with controllable processing times , Quadratic programming , approximation algorithm
Journal title
Operations Research Letters
Serial Year
2001
Journal title
Operations Research Letters
Record number
137308
Link To Document